Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PhiladelArt

accutane helped to battle eczema

Recommended Posts

Hello everyone,

I've recently had a 6-month course of Accutane to battle my severe acne. It's been 2 months since I've finished and the results are quite satisfying. The thing is before I had gone on the Accutane I also had bad and itchy eczema (lab test proved it's eczema) on my chest and back. One month into the course and it all vanished, that is for the first time in years I was eczema free! there was practically no eczema while I was taking the pills. And now the sad part... now it begins to slowly come back. New little spots appear almost every day and I feel that it's soon gonna be as bad as before.

I would like to ask if anyone of you out there experienced similar symptoms, i.e. accutane helped you to battle eczema and then it came back (maybe it didn't). Did you receive any advice/any pills from your dermatologist based on this behavior of eczema? I will really appreciate any help!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×